# SDR DHL2001712016

- Difficulty date: October 13, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED INFLIGHT.  NR 3 ENGINE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED DURING CLIMBOUT FROM MCI.  IN CRUISE, LIGHT DIMMED BUT REMAINED ON.  OPENED NR 3 ENGINE CHECKED ROUTING OF SENSOR LOOP SECURE CLAMP AND REPOSITIONED LOOP SYSTEM CHECK GOOD IAW (REF 26-11-000) CLOSED COWLING.  REPAIRED BROKEN WIRE ON NR 3 ENG FIRE LOOP IAW WPM 20-10-13 & 20-60-06.  TESTED IAW MM 26-11-01.  SYSTEM OPS CKECKS GOOD.
